- September 12, 2011 at 3:11 pm #65264
alwcm4MemberTopics: 21Replies: 19
I got my Ultimate Flora 80Billion pills on Saturday. Took one then, one on Sunday and one today. I was feeling good before that, no die off to speak of and my skin yeast infections even dried up. Now after 3 days on the Probiotics I feel horrible again, I actually threw up yesterday (kinda my fault for taking a 30 mile bike ride) but I feel feverish again today, super tired after 11 hours of sleep yesterday and have a headache coming on. I also suspect I have a bit of tonsilitis as there are big yellow stripes on my tonsils, but I’m ignoring that and NOT getting on any antibiotics. So could the Probiotics cause these die off symptoms already or do you think I’m actually sick?September 12, 2011 at 3:17 pm #65265
rasterParticipantTopics: 104Replies: 6838
It is possible. If you are getting a lot of bloating (gas) then maybe stop taking them for a day or two to see how it goes…and then start taking them again.
I myself started at a lower billion count because I didn’t want this to happen; if you overdue the supplements, just be prepared for the consequences (die off)! I am up to 50 billion now(x2 a day)and am taking a new probiotic after this that has human fecal cells.
Might want to consider getting a lower count and save the higher count for a later time! You can work up to it.
On a side note: If you over-exert yourself doing too much physical activity, it can be hard on your body because its fighting candida. Try to balance exercise and rest so that you don’t completely gas out after a lot of activity. When you use too much energy, sickness’s or die-off symptoms can re-occur and are common when dealing with candida. REST is the most important thing you need to heal from candida.
The topic ‘Probiotic and die-off’ is closed to new replies.